# SDR DALA1115010944

- Difficulty date: February 25, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 57,328 hours, 43,600 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, FIRST CLASS PASSENGERS COMPLAINED OF AN ODOR AND BUZZING SOUND ORIGINATING FROM THE LEFT SIDE CEILING.  ALL COCKPIT INDICATIONS NORMAL.  ODOR DISSIPATED AFTER APPROXIMATELY 10 MINUTES.  MAINTENANCE FOUND APU INLET CONTAMINATED WITH OIL.  SUSPECT OVER SERVICING.  ALSO FOUND HYDRAULIC LEAK IN LEFT WHEEL WELL AT AUXILIARY PUMP LINE.  SECURED LINE.  LEAK CHECK GOOD.  CLEANED APU INLET AND PERFORMED OPERATION 5088 AND 5089.  NO SMOKE OR FUMES IN CABIN.  AIRCRAFT OKAY FOR SERVICE.
